Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have history of endometriosis. On qlaira. Should I take all the pills?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13536 Questions

default
Posted on Tue, 19 Nov 2013 in Vaginal and Uterus Health
Question: Hallo, i have a history of endometriosus and have just started using Qlaira. Am i suppose to use all the pills or should i skip any?
I cannot get a hold of my gynecologist, she is on vacation.
doctor
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer:
Use all the pills without skipping.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Qlaira tablets contain different doses of hormones and two inactive pills. This must be taken in the order specified on the pack, starting with the tablet marked one.
Do take a pill at the same time every day and just take each packet back to back. Do not skip any of the pills.
You will have your period when you are taking the last two pills. In case you forget to take a pill, do take it as soon as you remember.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Combined oral contraceptive pill

doctor1 MD

Hi I have been taking Diane 35 since I was 17 years old, I m 41 now and I stopped the pill 3 weeks ago. I am a very active person but lately I have been feeling lazy, I don t have the desire to workout and I m feeling depress. Is this a related side effect to be off Diane 35?

doctor1 MD

Hello, Since Monday i have been feeling sick, have a sore lower back, feel dizzy a lot of the time and have been crying a lot for no reason. I am due on my period this week i don t think i could be pregnant as i have been taking the pill . My periods usually are no cause for concern at all. I still have an appetite and have been eating well when the nausea settles down, it doesn t take long for it to come back though. Do you know what this could be? Should i go see a doctor? Thank you Becky

doctor1 MD

Hi, I am currently trying for a baby. I have only been off the pill since the beginning of May, after I had just finished a period. A few days later, I bled again. I have had unprotected sex a couple of times and I now feel bloated, constipated, my nipples are becoming more and more sore. I am also weeing a little more than I used to. I know it s quite early. I have done a few pregnancy tests and they have both been negative. Ovulation tests have also been negative, so I don t quite know what the think. Could the body changes be due to coming off the pill? I didn t have these symptoms last time I cam off the pill though. Thanks, Kelly.

doctor1 MD

Plz suggest is it save to have unwanted 72 or i pill in 2consequtive days. I had sex with my bf in the morning without any protection. I have taken the pill yesterday only at night as we had sex yesterday also. Now do i need to take one more pill today? And is it safe to have one more pill?

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why